# SDR UALA2011070603338

- Difficulty date: July 6, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 36,110 hours, 9,037 cycles
- Engine: Pwa PW4056
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Eq Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQ COOLING OVERHEAT.  EQ COOLING INTERMITTENT OVHT IN AUTO AND STANDBY MODES, OVERRIDE SYSTEM OPERATES NORMAL.  ALL MODES OPS CHECKS GOOD ON GROUND.
